# SDR DALA2024070206694

- Difficulty date: July 2, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION PENDULUM TRACK 3 O/B FLAP RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A # 618088-14 REV. ORIGINAL.
